Maryland, 2005

Strong Wind in Maryland, March 8, 2005

March 8, 2005 · NWS PHI · 5 events in 5 counties and zones

In addition to the snow, strong gusty northwest winds developed during the afternoon and evening of the 8th as a low pressure system intensified off the Middle Atlantic and New England States. The strong winds knocked down a few trees and power lines, especially in Cecil and Kent Counties.

Where it happened

Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$70,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

In addition to the snow, strong gusty northwest winds developed during the afternoon and evening of the 8th as a low pressure system intensified off the Middle Atlantic and New England States. The strong winds knocked down a few trees and power lines, especially in Cecil and Kent Counties. About 2,000 homes and businesses lost power in those two counties for up to three hours that evening. The greatest concentration of outages was in Rock Hall (Kent County). A home in Elkton (Cecil County) was badly damaged after a scrub pine was snapped by the winds. The tree made about a dozen holes in the roof of the house and one large limb also pierced the living room wall. A downed tree blocked Maryland State Route 313 in Kent County. The peak wind gust at the Baltimore-Washington International Airport was 47 mph. The strong winds were caused by a rapidly intensifying low pressure system that developed on the cold front during the morning of the 8th. The low moved northeast and was already an intense 986 mb near Danville, Virginia at 7 a.m. EST on the 8th. From there it continued to move northeast and deepened to a 978 mb low just east of Long Beach Island, New Jersey at 1 p.m. EST on the 8th, to a 970 mb low over Nantucket Island, Massachusetts at 7 p.m. EST on the 8th to a 964 mb low just southwest of Yarmouth, Nova Scotia at 1 a.m. EST on the 9th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 8, 10:00 AM EST, 3 hours earlier.

Area forecast discussion, Mar 8, 10:00 AM EST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 AM EST TUE MAR 08 2005

HAVE UPDATED THE FORECAST TO BRING DOWN TODAY/S TEMPS. TEMPERATURES
ARE DROPPING LIKE A ROCK BEHIND THE FRONT (WHICH MOVED THROUGH HERE
AT MT. HOLLY AROUND 945 AM). TEMPS ALREADY IN THE LOW 20S UP AT MT.
POCONO AND IN THE TEENS IN NY STATE. HAVE NOT CHANGED THE SNOW
AMOUNTS, BUT THEY MAY NEED TO BE REVISITED, ESPECIALLY IN THE SOUTH,
AS THE EVENT UNFOLDS. TRICK IS FIGURING OUT MUCH SNOW WILL ACTUALLY
ACCUMULATE GIVEN THE WARM TEMPERATURES YESTERDAY (AND HENCE THE
WARMER SURFACE TEMPS).  WINDS HAVE ALSO PICKED UP SO WILL LET WIND
ADVISORY RIDE TODAY AS PREVIOUSLY ADVERTISED. WILL ALSO LET WINTER
WEATHER ADVISORY RIDE IN THE NORTH WHERE CONDITIONS STILL LOOK GOOD
FOR 2 TO 4 INCHES OF ACCUMULATION.

ALONG WITH EVERYTHING ELSE...WILL NEED TO KEEP AN EYE ALONG THE
COAST FOR BLOWOUT TIDES TONIGHT. IF NEEDED, AN SPS WILL BE ISSUED.

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WX ADVISORY PAZ054-055
     WIND ADVISORY PAZ054/055-PAZ060>062-PA067>071
NJ...WINTER WX ADVISORY NJ001
     WIND ADVISORY NJZ001-NJZ007>010-NJZ012-013-016>023
     GALE WANRING NJZ014-024>026
DE...WIND ADVISORY DEZ001>003.
     GALE WARNING DEZ004.
MD...WIND ADVISORY MD008-012-015-019-020.
MARINE...GALE WARNINGS IN EFFECT COAST ANZ450>455 AND
     DELAWARE BAY ANZ430-431.

JJM

PREV AFD BELOW:
###############################################################

OVERVIEW...HEAVY SNOW NO STRANGER TO PHL AIRPORT THIS TIME OF YEAR.
RECORD FOR TODAY IS 8.0 IN 1941 AND MOST FOR ANY ONE DAY IN MARCH IS
11.7 IN 93. WELL GET TO GO THRU ALMOST THREE SEASONS SINCE
YESTERDAY WHEN TEMPS IN SOME PART OF CFA REACHED 70 BUT IN FOR A 25
TO 30 DEGREE DROP LATE TODAY. NOT MUCH OF A DIFF BETWEEN QPF OUT
FROM 12Z AND LATEST 00Z RUN. RESULT IS WITH TIMING OF THE CAA AND
SNOWFALL AMOUNTS LOOK PRETTY GOOD. HOWEVER JUST ABOUT AN INCH AWAY
FROM RAISING ADVISORIES IN SOME COUNTIES SOUTH OF WHERE EXISTING WW
IN EFFECT. NAM IS JUST A TAD BETTER WITH THE LEADING OF THE PCPN FOR
06Z. GFS HAS MEASURABLE INTO ERN PA/NW NJ SAME TIME.

.SHORT TERM (TODAY THROUGH WEDNESDAY NIGHT)...
SFC FNT MAKING ITS WAY THRUG PA. SINCE 8PM CAN SEE THE BEGINNING OF
A SHIFT OR TRANSFER OF THE SFC LOW FROM NEAR CYTR TO KSLK BUT MORE
BAGGINESS IN THE ISOBARS INDICATING THE SECONDARY LOW MAY BE FORMING
OVER VA BY 12Z BEFORE TAKING A TRACK BACK TO THE NNE AND OFF THE NJ
COAST BY 18Z. TEMPS FALLING FROM AROUND 40 IN NW PA TO NEAR 20 AT
6Z. DONT EXPECT THE COLD AIR TO COME SWEEPING IN OUR ENTIRE CFA
UNTIL LOW IS MOVING INTO THE ATLANTIC LATER THIS MORNING. BY THEN
APPEARS THE SECONDARY LOW MAY HAVE THE MAX PRECIP WITH IT. THERE
WILL BE ABT .2 - .3 OF MIXED LIQUID/SNOW WITH THE SECONDARY MAX
MOVING UP ALONG THE TIDEWATER REGION AND WITH NEARLY 1 QPF SLIDING
OFFSHORE BY THE AFTERNOON. PCPN ALREADY INTO COASTAL NJ/DE. BUFKIT
SOUNDINGS SHOWING A STRONG LLJ POTNL TO MIX DOWN ALTHOUGH THERE WILL
BE A CONSIDERABLE LOW LVL INVERSION TO BREAK, IT JUST COULD DO THAT
WITH THE STRONG MIXING WITH THE CYCLOGENESIS TAKING PLACE. SO WILL
RAISE A WIND ADVISORY. OUR CURRENT FORECAST WINDS BORDERLINE ATTM
BUT FEEL THAT WE WILL BE GETTING SUSTAINED ON THE ORDER OF 31-39 MPH
FOR A COUPLE OF HOURS.

&&

.LONG TERM (THURSDAY THROUGH MONDAY)...
NO CHANGES TO LONG TERM WITH SH/W KEEPING TEMPS BELOW NORMAL AND
SNOW/RAIN SHOWERS PERIODICALLY THORUGH THE WEEK. FAST FLOW CONTINUE
INTO THIRD WEEK OF MARCH. OUR ONE DAY OF REAL SPRING MAY BE IT FOR
THE MONTH? TEMPERATURES TO REMAIN BELOW NORMAL AND PCPN NEAR NORMAL
THRU THE 21ST.

&&

.AVIATION...
MID CLOUDS WERE MOVING OVER THE AREA AFTER MIDNIGHT, AND THE
APPROACHING STRONG COLD FRONT WILL CAUSE CLOUDS TO LOWER THIS
MORNING TO MVFR LEVELS BY AROUND OR A LITTLE AFTER SUNRISE, AS WE
TIME THE ADVANCEMENT OF THE LOWER CEILINGS TO THE WEST AND
SOUTHWEST. AS COLDER AIR SURGES BEHIND THE FRONT DURING MID TO LATE
MORNING, THE PRECIPITATION IS EXPECTED TO CHANGE OVER TO A MIX AND
THEN TO ALL SNOW FOR A FEW HOURS AT LATE MORNING INTO EARLY
AFTERNOON BEFORE ENDING. THIS SHOULD INSURE THE CONTINUATION OF MVFR
CONDITIONS AND LOCALIZED IFR VISIBILITIES IN SNOW. CONDITIONS SHOULD
IMPROVE TO VFR WITH THE EASTWARD PROGRESSION OF THE SYSTEM LATER
THIS AFTERNOON. THE SUSTAINED WINDS AND WIND GUSTS WERE INCREASED
SLIGHTLY IN VIEW OF THE WIND ADVISORY THIS AFTERNOON INTO THIS
EVENING.

&&

.MARINE...
WILL CONTINUE THE GALE WARNING ON THE COASTAL WATERS AND ALL OF
DELAWARE BAY...AS BOUNDARY LAYER WINDS ARE PROGGED BY THE GFS TO BE
40 TO 45 KT THIS AFTERNOON INTO THIS EVENING IN THE UNSTABLE FLOW
BEHIND THE INTENSIFYING SURFACE LOW/FRONT. WE LOOKED AT THE
POSSIBILITY OF BLOWOUT TIDES, BUT IT WAS FELT THAT THE NGM STORM
SURGE GUIDANCE WAS SUPERIOR TO THE OVERDONE GFS...SO WE DO NOT
EXPECT MINUS 2 FT MLLW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WX ADVISORY PAZ054-055
     WIND ADVISORY PAZ054/055-PAZ060>062-PA067>071
NJ...WINTER WX ADVISORY NJ001
     WIND ADVISORY NJZ001-NJZ007>010-NJZ012-013-016>023
     GALE WANRING NJZ014-024>026
DE...WIND ADVISORY DEZ001>003.
     GALE WARNING DEZ004.
MD...WIND ADVISORY MD008-012-015-019-020.
MARINE...GALE WARNINGS IN EFFECT COAST ANZ450>455 AND
     DELAWARE BAY ANZ430-431.

SHORT TERM/LONG TERM...EBERWINE
AVIATION/MARINE.../
Hazardous weather outlook, Mar 8, 4:01 AM EST, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 AM EST TUE MAR 8 2005

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-090901-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-
INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD-
WARREN NJ-WESTERN MONMOUTH NJ-
INCLUDING THE CITIES OF...ALLENTOWN...ATLANTIC CITY...BETHLEHEM...
CAMDEN...DOVER...NEW BRUNSWICK...NEWARK...PERTH AMBOY...
PHILADELPHIA...READING...TRENTON...VINELAND AND WILMINGTON
401 AM EST TUE MAR 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW
JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...
A STRONG FRONT COLD WILL MOVE TO THE MID ATLANTIC COAST AND RAPIDLY
INTENSIFY BY THIS AFTERNOON AND EVENING BEFORE MOVING WELL OUT TO SEA
TONIGHT. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE REGION WITH
GUSTS THAT WILL REACH BETWEEN 40 AND 50 MPH LATER TODAY INTO THE
EVENING HOURS. THE TEMPERATURES WILL DROP CONSIDERABLE COMPARED TO
MONDAY AND RAIN WILL FALL AT FIRST BEFORE THE COLD AIR ADVECTS INTO
THE REGION AND TURNS THE PRECIPITATION TURNS TO SNOW. A WINTER
WEATHER ADVISORY IS IN EFFECT FOR CARBON AND MONROE COUNTIES OF
PENNSYLVANIA AND SUSSEX COUNTY NEW JERSEY. ELSEWHERE SOME LIGHT
ACCUMULATIONS WILL OCCUR.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTERS ACTIVATION MAY BE NEEDED FOR TODAYS WEATHER.

EBERWINE

In the hours before

Special weather statement, Mar 8, 12:13 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1213 PM EST TUE MAR 8 2005

NJZ007>010-012-015-PAZ060>062-067>069-082200-
BERKS PA-BUCKS PA-CHESTER PA-HUNTERDON NJ-LEHIGH PA-MERCER NJ-
MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
WARREN NJ-
INCLUDING THE CITIES OF...ALLENTOWN...BETHLEHEM...NEW BRUNSWICK...
PERTH AMBOY...READING AND TRENTON
1213 PM EST TUE MAR 8 2005

...WINTER HAS COME BACK IN FULL FORCE...

A POWERFUL COLD FRONT BLASTED THROUGH THE REGION BY LATE THIS
MORNING, ALLOWING MUCH COLDER AIR TO OVERSPREAD THE ENTIRE AREA.
SNOW WILL CONTINUE THROUGH A GOOD PORTION OF THE AFTERNOON AT
VARYING INTENSITY.

TEMPERATURES ARE NOW BELOW FREEZING AND WITH A NORTHWEST WIND AT 20
TO 30 MPH, SURFACE TEMPERATURES WILL CONTINUE TO COOL DOWN. THIS MAY
LEAD TO SLIPPERY SPOTS, ESPECIALLY LESS TRAVELED ROADS, BRIDGES AND
OVERPASSES. MOST OF THE ACCUMULATING SNOW SHOULD BE CONFINED TO NON
PAVED AREAS, WITH TOTAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES
EXPECTED. THE GUSTY WINDS COUPLED WITH THE FALLING SNOW WILL REDUCE
THE VISIBILITY DOWN TO AROUND ONE HALF OF A MILE. USE CAUTION IF
TRAVELING THROUGH THE AFTERNOON AND LEAVE EXTRA DISTANCE BETWEEN YOU
AND THE VEHICLE IN FRONT OF YOU. WITH THE MUCH COLDER TEMPERATURES
AND GUSTY WINDS, WIND CHILL VALUES WILL BE DROPPING INTO THE TEENS
THIS AFTERNOON.

THE SNOW IS EXPECTED TO END LATE THIS AFTERNOON OR EARLY EVENING AS
INTENSIFYING LOW PRESSURE MOVES INTO NEW ENGLAND. STAY TUNED TO NOAA
ALL HAZARDS WEATHER RADIO, OR YOUR LOCAL MEDIA OUTLET FOR UPDATES ON
THIS QUICK RETURN TO WINTER.

DEZ001-MDZ008-012-NJZ013-016>019-PAZ070-071-082200-
CAMDEN NJ-CECIL MD-DELAWARE PA-GLOUCESTER NJ-KENT MD-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
WESTERN MONMOUTH NJ-
INCLUDING THE CITIES OF...CAMDEN...NEWARK...
PHILADELPHIA AND WILMINGTON
1213 PM EST TUE MAR 8 2005

...WINTER HAS COME BACK IN FULL FORCE...

A POWERFUL COLD FRONT BLASTED THROUGH THE REGION BY LATE THIS
MORNING, ALLOWING MUCH COLDER AIR TO OVERSPREAD THE ENTIRE AREA.
SNOW WILL CONTINUE THROUGH A GOOD PORTION OF THE AFTERNOON AT
VARYING INTENSITY.

TEMPERATURES HAVE DROPPED TO AROUND 30 DEGREES AND WITH A NORTHWEST
WIND AT 20 TO 30 MPH, SURFACE TEMPERATURES WILL CONTINUE TO COOL
DOWN. THIS MAY LEAD TO SOME SLIPPERY SPOTS, ESPECIALLY LESS TRAVELED
ROADS, BRIDGES AND OVERPASSES. MOST OF THE ACCUMULATING SNOW SHOULD
BE CONFINED TO NON PAVED AREAS, WITH TOTAL SNOW ACCUMULATIONS OF AN
INCH OR TWO EXPECTED BY EVENING. THE GUSTY WINDS COUPLED WITH THE
FALLING SNOW WILL REDUCE THE VISIBILITY DOWN TO AROUND ONE HALF OF A
MILE. USE CAUTION IF TRAVELING THROUGH THE AFTERNOON AND LEAVE EXTRA
DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU. WITH THE MUCH
COLDER TEMPERATURES AND GUSTY WINDS, WIND CHILL VALUES WILL BE
DROPPING INTO THE TEENS THIS AFTERNOON.

THE SNOW IS EXPECTED TO END LATE THIS AFTERNOON OR EARLY EVENING AS
INTENSIFYING LOW PRESSURE MOVES INTO NEW ENGLAND. STAY TUNED TO NOAA
ALL HAZARDS WEATHER RADIO, OR YOUR LOCAL MEDIA OUTLET FOR UPDATES ON
THIS QUICK RETURN TO WINTER.

DEZ002>004-MDZ015-019-020-NJZ014-020>027-082200-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-INLAND SUSSEX DE-KENT DE-
OCEAN NJ-QUEEN ANNES MD-SOUTHEASTERN BURLINGTON NJ-TALBOT MD-
INCLUDING THE CITIES OF...ATLANTIC CITY...DOVER AND VINELAND
1213 PM EST TUE MAR 8 2005

...WINTER HAS COME BACK IN FULL FORCE...

A POWERFUL COLD FRONT BLASTED THROUGH THE REGION BY LATE THIS
MORNING, ALLOWING MUCH COLDER AIR TO OVERSPREAD THE ENTIRE AREA. ANY
LINGERING RAIN WILL QUICKLY CHANGE TO SNOW EARLY THIS AFTERNOON, AND
CONTINUE THROUGH A GOOD PORTION OF THE AFTERNOON AT VARYING
INTENSITY.

TEMPERATURES WILL CONTINUE TO DROP THROUGH THE 30S AND WITH A
NORTHWEST WIND AT 20 TO 30 MPH, SURFACE TEMPERATURES WILL CONTINUE
TO COOL DOWN. THIS MAY CAUSE SOME SLIPPERY SPOTS TO DEVELOP,
ESPECIALLY ON BRIDGES AND OVERPASSES. MOST OF THE ACCUMULATING SNOW
SHOULD BE CONFINED TO NON PAVED AREAS, WITH TOTAL SNOW ACCUMULATIONS
OF A COATING TO AN INCH OR TWO EXPECTED BY EVENING. THE GUSTY WINDS
COUPLED WITH THE FALLING SNOW MAY REDUCE THE VISIBILITY DOWN TO
AROUND ONE HALF OF A MILE AT TIMES. USE CAUTION IF TRAVELING THROUGH
THE AFTERNOON AND LEAVE EXTRA DISTANCE BETWEEN YOU AND THE VEHICLE
IN FRONT OF YOU. WITH THE MUCH COLDER TEMPERATURES AND GUSTY WINDS,
WIND CHILL VALUES WILL BE DROPPING INTO THE TEENS THIS AFTERNOON.

THE SNOW IS EXPECTED TO END LATE THIS AFTERNOON OR EARLY EVENING AS
INTENSIFYING LOW PRESSURE MOVES INTO NEW ENGLAND. STAY TUNED TO NOAA
ALL HAZARDS WEATHER RADIO, OR YOUR LOCAL MEDIA OUTLET FOR UPDATES ON
THE QUICK RETURN TO WINTER.

GORSE

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 strong wind. Local standard time, as filed.

Strong Wind, Caroline

When
March 8, 1:00 PM EST to 11:59 PM EST
Where
Caroline forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$2,000
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
38.872, -75.832 (the zone’s center; the record gives no point)

Strong Wind, Cecil

When
March 8, 1:00 PM EST to 11:59 PM EST
Where
Cecil forecast zone
Measured
43 kt (49 mph) estimated gust
Property damage
$50,000
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
39.562, -75.948 (the zone’s center; the record gives no point)

Strong Wind, Kent

When
March 8, 1:00 PM EST to 11:59 PM EST
Where
Kent forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$10,000
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
39.236, -76.096 (the zone’s center; the record gives no point)

Strong Wind, Queen Annes

When
March 8, 1:00 PM EST to 11:59 PM EST
Where
Queen Annes forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$5,000
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
39.038, -76.085 (the zone’s center; the record gives no point)

Strong Wind, Talbot

When
March 8, 1:00 PM EST to 11:59 PM EST
Where
Talbot forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$3,000
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
38.749, -76.179 (the zone’s center; the record gives no point)

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2005Every state in 2005This day in weather historyWarnings in Maryland, March 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5440750, 5440751, 5440752, 5440753, 5440754.